# SDR 99FDEA00396

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 65561242
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 194 - CORROSION ON 950F FRAME WL 154, RBL 9.5.  REMOVED CORROSION.  INSTALL REPAIR PARTS PER IAW FEDEX SRM 53-10-4, EA 7-5310-97811A.
